An infinite family of pairs of quadratic fields ${\Bbb Q}(\sqrt D)$ and ${\Bbb Q}(\sqrt { mD})$ whose class numbers are both divisible by 3

Tom 104 / 2002

Toru Komatsu Acta Arithmetica 104 (2002), 129-136 MSC: Primary 11R29; Secondary 11R11. DOI: 10.4064/aa104-2-3

Autorzy

  • Toru KomatsuDepartment of Mathematics
    Tokyo Metropolitan University
    Minami-Ohsawa 1-1, Hachioji-shi
    Tokyo 192-0397, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek